# SDR AALA202106029002

- Difficulty date: June 1, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 12,140 hours, 4,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 14WL EMERGENCY POWER SUPPLY UNIT BATTERY FAILED BITE TEST IN REFERENCE WITH JOB CARD 26L00005005. REMOVED AND REPLACED 14WL BATTERY OF THE EMERGENCY POWER SUPPLY UNIT IN REFERENCE WITH AMM 33-51-38.
